# SDR USAA2014021000019

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 47,805 hours, 19,563 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 8845
- Condition: Faulty
- Location: Brake System
- Part time: 140 hours, 86 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN AUTO BRAKE FAILURE.  BRAKE RELEASED MSG AFTER TAKEOFF.  FLIGHT RETURNED TO FIELD AT PHX & LANDED WITHOUT FURTHER INCIDENT.  R & R BSCU IAW AMM 32-42-34 401.  BITE CHECK GOOD.
